Any information about leukemia , chemotherapy and blurred vision?
My 20 year old grandson has relapsed twice, and in remission for the third time. His vision has blurred over the last three weeks and is getting worse. He has an appointment with an eye specialist this tuesday. He has ALL T cell.
hmm... Well, the eye specialiast is really the best thing to do. I have always been near sighted, and my rx strength changed a lot during treatment, but what your grandson is fairly quick.
If he is on prednisone, (long term) it can cause cataracts, but I dont think that develops that fast either.
Are his eyes very dry or watering excessively?
Some chemo can cause blocked tear ducts, and this can cause temporary vision changes. It happened to me after I started Taxol, but got better after a few weeks.
Leukemia — Comprehensive overview covers symptoms, causes, risk factors, treatment of this blood-related cancer.
Orignal From: Any information about leukemia , chemotherapy and blurred vision?